# SDR 95ZZZX5986

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O320*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Flange
- Condition: Warped
- Location: Intake Pipe
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ORDERED NEW INTAKE FLANGES FROM FACTORY.  FOUND WARPED.  THIS CONDITION COULD LEAD TO BURNED VALVES AND POWER LOSS.
